# SDR CALA0001351

- Difficulty date: August 31, 2000
- Submitted: September 1, 2000
- Operation: Air carrier
- Aircraft: N15841
- Make and model: Doug DC-9-82
- Aircraft serial: 49581
- Aircraft time: 42,281 hours, 20,014 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LOWER SURFACE OF CABIN SUBFLOOR CORRODED AT FS 200 BETWEEN BL 0 AND RT SIDE OF AIRCRAFT.  THE SUBFLOOR WAS REMOVED AND REPLACED IAW SRM 53-14-01, FIGURE 11, 51-10-3, AND ECRA 5100-01844.
